# SDR AALA202411122836

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 37,104 hours, 7,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164905660
- Condition: Inoperative
- Location: Zone 100
- Part time: 31,227 hours, 9,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JFK DUE TO THE FLIGHT CREW REPORTING THAT DURING TAKEOFF A LOW RUMBLE WAS HEARD IN THE FLIGHT DECK AND CABIN. ONCE AIRBORNE VENT BLOWER FAN ECAM MESSAGE ILLUMINATED.  ECAM PROCEDURE WAS COMPLETED BY THE FLIGTH CREW BUT FUMES WERE STILL PRESENT IN THE FLIGHT DECK AND THE FLIGHT ATTENDANTS REPORTED SEEING SMOKE IN THE CABIN. THE AIRCRAFT LANDED AT JFK SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND VENT BLOWER FAN 20HQ INOPERTIVE AND NOTED A BURNT SMELL DURING THE REPLACEMENT IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED
